BibTeX record journals/cl/SchackelerS09

download as .bib file

@article{DBLP:journals/cl/SchackelerS09,
  author       = {Stefan Sch{\"{a}}ckeler and
                  Weijia Shang},
  title        = {Optimizing the stack size of recursive functions},
  journal      = {Comput. Lang. Syst. Struct.},
  volume       = {35},
  number       = {3},
  pages        = {266--276},
  year         = {2009},
  url          = {https://doi.org/10.1016/j.cl.2008.04.003},
  doi          = {10.1016/J.CL.2008.04.003},
  timestamp    = {Tue, 11 Feb 2020 17:00:46 +0100},
  biburl       = {https://dblp.org/rec/journals/cl/SchackelerS09.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics